# SDR JJBA20160218011

- Difficulty date: February 18, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 33,789 hours, 36,800 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: EIEJM5666
- Condition: Corroded
- Location: Fuselage
- Part time: 33,789 hours, 36,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CTR LT FLOORBEAM HAS SIGNS OF CORROSION, STATION X149.0 TO X180.4.  R & R FWD COUNTER LT FLOORBEAM.
